MathSciNet Relay Station
MathSciNet bibliographic data
MR566433 (81f:06005) 06A10 (05A05)
Proctor, Robert A.; Saks, Michael E.; Sturtevant, Dean G. Product partial orders with the Sperner property. Discrete Math. 30 (1980), no. 2, 173–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement